# SDR SWAA120600

- Difficulty date: January 25, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 28,784 hours, 16,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND R2 DOOR CREASE BEAM CORRODED.  REMOVED AND REPLACED BEAM IAW SRM AND DWG.
